Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the problems of determining knots by their complements and knot complements by their groups


Author: Jonathan Simon
Journal: Proc. Amer. Math. Soc. 57 (1976), 140-142
MSC: Primary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1976-0402719-1
MathSciNet review: 0402719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Modulo the conjecture that the complement of a prime knot in the $ 3$-sphere is determined by its fundamental group, we show that at most finitely many mutually inequivalent knots can have homeomorphic complements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402719-1
Article copyright: © Copyright 1976 American Mathematical Society